You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Direct Proof of the Quantum Version of Monk's Formula
Anders Skovsted Buch
Proceedings of the American Mathematical Society
Vol. 131, No. 7 (Jul., 2003), pp. 2037-2042
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1194018
Page Count: 6
You can always find the topics here!Topics: Mathematical rings, Mathematical lattices, Combinatorics, Mathematical manifolds, Geometry, Polynomials, Integers, Increasing sequences
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We use classical Schubert calculus to give a direct geometric proof of the quantum version of Monk's formula.
Proceedings of the American Mathematical Society © 2003 American Mathematical Society